MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number PRD-SC30-125
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that a stealth 360 peripheral orbital atherectomy device (oad) was being used to treat a moderately calcified proximal segment in the left anterior tibial (at) artery.The flow of saline appeared to be sufficiently flowing during device preparation, however, when it was removed from the body and flushed, it appeared that the saline did not come out of the tip of the oad.During the procedure, it appeared the saline could not reach the handle of the oad, thus the oad was removed from the patient.It was observed blood had backed up into the oad.A second oad was used to complete the procedure.No patient complications were reported as a result of this event.The patient was in stable condition.
 
Additional Manufacturer Narrative
Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported insufficient flow or under infusion could not be determined.Analysis of the returned saline line identified a piece of foreign material occluding the flow of saline through the tubing.The source of the material could not be conclusively determined, however the appearance is similar to the seal present on saline bags or iv bags that get punctured during a draw.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Updated fields: d9, g3, g6, h2, h3, h6 (component code, type of investigation, investigation findings and investigation conclusions).
 
Event or Problem Description

Brand Name
STEALTH
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key21115906
Report Number3004742232-2025-00010
Device Sequence Number15373398
Product Code MCW
UDI-Device Identifier10850000491271
UDI-Public(01)10850000491271(17)260630(10)541656-1
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberPRD-SC30-125
Device Catalogue NumberPRD-SC30-125
Device Lot Number541656-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown